Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Products of arcwise connected spaces


Author: B. Lehman
Journal: Proc. Amer. Math. Soc. 44 (1974), 221-224
MSC: Primary 54F20; Secondary 54B10
DOI: https://doi.org/10.1090/S0002-9939-1974-0346762-8
MathSciNet review: 0346762
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the arbitrary product of arcwise connected spaces is arcwise connected.


References [Enhancements On Off] (What's this?)

  • [1] J. L. Cornette and B. Lehman, Another locally connected Hausdorff continuum not connected by ordered continua, Proc. Amer. Math. Soc. 35 (1972), 281-284. MR 0307200 (46:6320)
  • [2] S. Mardešic, On the Hahn-Mazurkiewicz theorem in nonmetric spaces, Proc. Amer. Math. Soc. 11 (1960), 929-937. MR 22 #8464. MR 0117688 (22:8464)
  • [3] -, A locally connected continuum which contains no proper locally connected subcontinuum, Glasnik Mat. Ser III 2 (22) (1967), 167-178. MR 36 #4526. MR 0221474 (36:4526)
  • [4] S. Willard, General topology, Addison-Wesley, Reading, Mass., 1970. MR 41 #9173. MR 0264581 (41:9173)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B10

Retrieve articles in all journals with MSC: 54F20, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0346762-8
Keywords: Arc, arcwise connected, product space
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society